# SDR AALA201808299034

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 18,092 hours, 2,836 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD2129
- Condition: Detached
- Location: L3 Door
- Part time: 20,356 hours, 2,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND THE L3 DOOR SLIDE DETACHED FROM THE DOOR. THE AIRCRAFT WAS GROUNDED.  REPLACED THE DOOR SLIDE IAW JC 33L80025001.
